Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 5, Issue 1, 1989
Metadata
 

Regularity of $p$-Harmonic Functions on the Plane
Tadeusz Iwaniec and Juan J. Manfredi
pp. 1–19
Abstract | Full-Text PDF (1000 KB) | Metadata

A Microlocal F. and M. Riesz Theorem with Applications
R. G. M. Brummelhuis
pp. 21–36
Abstract | Full-Text PDF (1020 KB) | Metadata

An Extremal Property of Entire Functions with Positive Zeros
Daniel F. Shea and Allen Weitsman
pp. 37–46
Abstract | Full-Text PDF (459 KB) | Metadata